# SDR DALA2024012901305

- Difficulty date: January 25, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N912DU
- Make and model: Boeing 737932ER
- Aircraft serial: 64883
- Aircraft time: 15,579 hours, 6,338 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5550260) SEATS 11DEF -18DEF EMERGENCY FLOOR PATH LIGHTS INOP EXCEPT SEAT 17DEF. FOUND SEAT 11D LIGHT MISSING & WIRE HARNESS DAMAGED. REMOVED HARNESS FROM CONNECTOR UNDER SEAT 11E PER BOEING SWPM 20-10. REPAIRED WIRING AT SEAT 11DE IAW B737 SWPM 20-42-01. R/R M1676 BATTERY AND CHARGER IAW B737 36-51. CHK GOOD.
